# SDR AALA202303013460

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 28,618 hours, 12,084 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Frame
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKING. TIGHTENED DOOR JAMB FORWARD LAVATORY.
